direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Journal Publications

Bürgisser, P. and Cucker, F. - Smoothed Analysis of Moore-Penrose Inversion. SIAM J. Matrix Anal. & Appl. 31(5) pp. 2769-2783, 2010.


Bürgisser, P. and Scheiblechner, P. - Counting Irreducible Components of Complex Algebraic Varieties. Computational Complexity 19(1) pp. 1-35, 2010.


Bürgisser, P., Cucker, F. and Lotz, M. - Coverage Processes on Spheres and Condition Numbers for Linear Programming. The Annals of Probability 38(2) pp. 570-604, 2010.


Bürgisser, P. and Scheiblechner, P. - On the Complexity of Counting Components of Algebraic Varieties. Journal of Symbolic Computation 44(9) pp. 1114-1136, 2009.


Bürgisser, P. - On defining integers and proving arithmetic circuit lower bounds. Computational Complexity 18 pp. 81-103, 2009.


Bürgisser, P. and Cucker, F. - Exotic quantifiers, complexity classes, and complete problems. Foundations of Computational Mathematics 9(2) pp. 135-170, 2009.


Allender, E., Bürgisser, P., Kjeldgaard-Pedersen, J. and Miltersen, P. B. - On the Complexity of Numerical Analysis. SIAM J. Comput. 38(5) pp. 1987-2006, 2009.


Bürgisser, P., Cucker, F. and Lotz, M. - The probability that a slightly perturbed numerical analysis problem is difficult. Math. Comp. 77 pp. 1559-1583, 2008.


Bürgisser, P. and Scheiblechner, P. - Differential Forms in Computational Algebraic Geometry. Proc. of ISSAC pp. 61-68, Waterloo, Canada, 2007.


Bürgisser, P. - Average Euler Characteristic of Random Real Algebraic Varieties. Comptes Rendus - Mathematique 345(9) pp. 507-512, 2007.


Scheiblechner, P. - On the complexity of deciding connectedness and computing Betti numbers of a complex algebraic variety. Journal of Complexity 23(3) pp. 359-379, 2007.


Bürgisser, P. and Lotz, M. - The complexity of computing the Hilbert polynomial of smooth equidimensional complex projective varieties. Foundations of Computational Mathematics 7(1) pp. 51-86, 2007.


Bürgisser, P., Cucker, F. and Lotz, M. - General formulas for the smoothed analysis of condition numbers. C. R. Acad. Sci. Paris Ser. I 343(2) pp. 145-150, 2006.


Bürgisser, P., Cucker, F. and Lotz, M. - Smoothed analysis of complex conic condition numbers. Journal de Mathématiques Pures et Appliquées 86 pp. 293-309, 2006.


Bürgisser, P., Cucker, F. and Naurois, P. J. d. - The complexity of semilinear problems in succinct representation. Computational Complexity 15(3) pp. 197-235, 2006.


Zusatzinformationen / Extras

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe